On the Picard number of a complex projective variety
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 303-321
@article{ASENS_1981_4_14_3_303_0,
     author = {Shioda, Tetsuji},
     title = {On the Picard number of a complex projective variety},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1981},
     pages = {303-321},
     doi = {10.24033/asens.1407},
     zbl = {0498.14018},
     mrnumber = {83i:14005},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_3_303_0}
}
Shioda, Tetsuji. On the Picard number of a complex projective variety. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, pp. 303-321. doi : 10.24033/asens.1407. http://www.numdam.org/item/ASENS_1981_4_14_3_303_0/

[1] P. Deligne, Le théorème de Noether, Exp. XIX, SGA 7 II, in Groupes de Monodromie en Géométrie Algébrique (Lectures Notes in Math., No. 340, Springer, Berlin-Heidelberg-New York, 1973). | MR 50 #7135 | Zbl 0269.14019

[2] P. Deligne, Cohomologie étale (SGA 4 1/2) (Lecture Notes in Math., No. 569, Springer, Berlin-Heidelberg-New York, 1977). | MR 57 #3132 | Zbl 0345.00010

[3] S. Lang, Algebra, Addison-Wesley, Massachusetts, 1965. | MR 33 #5416 | Zbl 0193.34701

[4] M. Mizukami, Birational Morphisms from certain Quartic Surfaces to Kummer Surfaces (in Japanese) (Master Thesis, Univ. of Tokyo, 1976).

[5] V. V. Nikulin, Finite Automorphism Groups of Kähler K3 Surfaces (in Russian) (Mem. Moscow Math. Soc., Vol. 38, 1979, pp. 75-137). | MR 81e:32033 | Zbl 0433.14024

[6] N. Sasakura, On some Results on the Picard Numbers of certain Algebraic Surfaces (J. Math. Soc. Japan, Vol. 20, 1968, pp. 297-321). | MR 37 #4075 | Zbl 0202.51801

[7] T. Shioda, The Hodge Conjecture for Fermat Varieties (Math. Ann., Vol. 245, 1979, pp. 175-184). | MR 80k:14035 | Zbl 0403.14007

[8] T. Shioda and T. Katsura, On Fermat Varieties (Tôhoku Math. J., Vol. 31, 1979, pp. 97-115). | MR 80g:14033 | Zbl 0415.14022

[9] J. Tate, Algebraic Cycles and Poles of Zeta Functions, in Arithmetical Algebraic Geometry, Harper and Row, New York, 1965. | MR 37 #1371 | Zbl 0213.22804

[10] E. Brieskorn, Die Auflösung der rationalen Singularitäten holomorpher Abbildungen (Math. Ann., Vol. 178, 1968, pp. 255-270). | MR 38 #2140 | Zbl 0159.37703